# SDR EBNS2014101000597

- Difficulty date: August 24, 2014
- Submitted: October 10, 2014
- Operation: General aviation
- Aircraft: N24144
- Make and model: Cessna 172S
- Aircraft serial: 172S10558
- Engine: Lyc IO360L2A
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 83278
- Condition: Broken
- Part time: 1,049 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH  BROKE UNDER NORMAL USAGE.
